FAT Tuesday

I was so proud of myself for not gaining any weight while injecting all of those pregnancy hormones but now that I’ve come off of all the meds and started birth control again, I feel huge! I think I’ve gained five pounds this last week. And the hormones! Birth control pills make me crazy. Crazy and chubby, no wonder they help prevent pregnancy. I’m looking forward to the next round of drugs to help balance out my raging hormones. I only have four days left on the pill. I can do it. I think I’ll make it.

Advertisements

Tags: , ,

One Response to “FAT Tuesday”

  1. Natasha Says:

    OMG, how funny you mentioned this. Yes birth control pills make you crazy, emotional, and yes…. sadly, FAT. I started about 4 months ago and my body is still trying to adjust. I had been off of them for so long and forgot about all of the crazy roller coasters it puts you through!!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: